# SDR SIMA952971

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Engine: Pwa PW127
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: O-Ring
- Part number: AS3209009
- Condition: Failed
- Location: Nr 12 Fuel Nozz
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, F

## Discrepancy

DFW - 3588 - DURING CRUISE FLT NR 1 ENGINE TQ DROPPED TO 67 PERCENT, CONTINUED ON, LATER DURING DESCENT NR 1 FIRE WARNING ILLUMINATED.  PILOT SHUT DOWN ENGINE AND DISCHARGED FIRE BOTTLE.  MAINTENANCE ON SIGHT FOUND FUEL LEAKING FROM THE FUEL NOZZLE AREA.  REMOVED AND INSPECTED FUEL NOZZLE O-RINGS.  AIRCRAFT RETURNED TO SERVICE.  AFTER COWLING WAS REMOVED, INSPECTION VERIFIED ENGINE FIRE IN ENGINE COMPARTMENT.
